Pacific Journal of Mathematics

A sphere characterization related to Blaschke's conjecture.

Leon W. Green

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 837-841.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038232

Mathematical Reviews number (MathSciNet)
MR0116288

Zentralblatt MATH identifier
0094.16202

Subjects
Primary: 53.00

Citation

Green, Leon W. A sphere characterization related to Blaschke's conjecture. Pacific J. Math. 10 (1960), no. 3, 837--841. https://projecteuclid.org/euclid.pjm/1103038232


Export citation

References

  • [1] W. Blaschke, Vorlesungen uber Differentialgeometrie, 2te Auflage, Berlin, 1924
  • [2] Ibid., 3te Auflage, 1930.
  • [3] H. Busemann,The Geometry of Geodesies,New York, 1955.
  • [4] G. Hamel, Uber die Geometrien, in denen die Geraden die Kilrzesten sind; Math. Annalen 57 (1903), 221-264.
  • [5] O. Haupt, Uber lineare homogene Differentialgleichungen 2. Crdnung mit periodischen Koeffizienten, Math. Annalen 79 (1919), 278-285.
  • [6] W. Loud, Periodic solutions of xrf -f cxr -hg(x) = f(t), Memoirs of the Amer. Math. Soc, 31 1959.